# SDR 2000UALA00100

- Difficulty date: February 27, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7299U
- Make and model: Boeing 727222
- Aircraft serial: 21894
- Aircraft time: 60,165 hours, 34,585 cycles
- Engine: Pwa JT8D15
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Nut
- Part number: AN3104
- Condition: Missing
- Location: Sequence Valve
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN LANDING GEAR FAILED TO EXTEND FOR LANDING AT DEN.  USED MANUAL EXTENSION AND LANDED WITHOUT INCIDENT.  *S/D*  FOUND BOLT BACKED OUT OF LINK (NUT MISSING) AT RT MAIN LANDING GEAR DOOR OPERATED SEQUENCE VALVE.  REINSTALLED BOLT AND NUT.  OPS CHECKED GEAR, SYSTEM OPS NORMAL.
